# SDR USAASB97156

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 2732512
- Condition: Out Of Adj
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 8052, AFTER TAKEOFF, CREW COULD NOT RETRACT THE LANDING GEAR.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE GROUND SPOILER INTERLOCK VALVE CABLE.  (M)
